# SDR UPS02438521

- Difficulty date: May 6, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPARTMENT CUTOUT FWD UPPER CORNER FOUND CRACKS AT FUSELAGE SKIN AND SKIN DOUBLER BS 1820, STR R27.  AFT CARGO COMPT DOOR CUTOUT FWD UPPER CORNER SKIN AND SKIN DOUBLER REPAIRED IAW RS R53-61-34807.
